# SDR PCAA0108107

- Difficulty date: August 31, 2001
- Submitted: September 9, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 27,038 hours, 30,532 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Missing
- Location: Rt Nacelle
- Part time: 27,038 hours, 30,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NACELLES FOR LOOSE AND MISSING RIVETS, FOUND 2 MISSING AND 5 LOOSE RIVETS ON RIGHT OUTBOARD NACELLE FORWARD OF FINGERNAIL (PANEL 15).  RIVETS REPLACED IN ACCORDANCE WITH CALLAHAN REPAIR SERVICES DER REPAIR REFERENCE NUMBER CAS-AAL-09 REVISION B.  AIRCRAFT RETURNED TO SERVICE.
